Yes, Birth Control pills simulate pregnancy so they can cause side effects similar to pregnancy such as mood swings and depression.
Hi Birth control can cause cramping.
Yes. The pill can cause symptoms that are very similar to "morning sickness."
No it does not.
The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
Hi :-) * Hormones contained in Birth Control Pill. * Pregnancy. * Hormonal imbalance. * Weight gain.
Birth control pills do not cause infertility.
normaly the birth control pill or you are pergenet
i cant make sence out of that?!?!?!
Yes, the birth control pill can cause brown or black discharge. Any amount of brown, black, or red discharge is considered a "period" or withdrawal bleed when you're on the pill.
The birth control pill does not cause difficult urination. If you're having this symptom, see your health care provider to make sure you don't have an infection.
yes..its a birth control pill.
Solpadeine is a painkiller, not a birth control pill.
Yes, the birth control pill doesn't cause allergic reactions to a patient whose only allergy is erythromycin.
Stopping the birth control pill could unmask the fact that your body was done ovulating, but couldn't cause menopause.
Hi, You shouldn't be bleeding for weeks after this incident. See your doctor and change birth control pill. It most likely isn't the correct pill for you.
Yes, Krimson 35 if a birth control pill
Yes, stopping the pill changes your hormones quite a bit.
It appears that birth control pills lower the lifelong risk of ovarian cancer.
Yes, hormonal birth control has a major effect on the body as a whole so birth control pills can cause a wide range of symptoms - including nausea, fatigue, and dizzy spells. If you suspect your pill is causing these side-effects stop using the pill and talk to your doctor about finding another brand of pill, type of pill, or another birth control method.
Some women may have headaches when stopping the birth control pill. A decrease in estrogen is the most common migraine trigger in women (e.g. menstruation, stopping birth control pills).
The birth control pill isn't associated with skin bruising. Erythema nodosum is a painful skin condition associated with the birth control pill, and it may be confused with bruising. See your health care provider for advice specific to your situation.
Yes, minigynon 30 is a birth control pill.
ALL drugs have an effect on birth control pill?
Sometimes the birth control pill can make your period so light that you don't' see it at all. If you have taken the birth control pill as directed in the prior weeks, there's no cause for concern.